MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 3.0T
Medical Device Problem Codes Sparking (2595); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Philips received a report about gradient amplifier rack fault.During scanning a gradient amplifier rack fault error was reported.A current error in z2 was seen and gc terminal was broken.Based on this evidence, the incident was reported.No harm was reported related to this incident.Based on this evidence it was decided to report this incident.
 
Event or Problem Description
Philips received a report about gradient amplifier rack fault.A current error in z2 was seen and gc terminal was broken.It was found that the gradient coil terminal got broken.The gradient coil was replaced with a new unit, followed by system ramp up and shimming.No harm was reported related to this incident.Based on this evidence it was decided to report this incident.
 
Additional Manufacturer Narrative
Based on the on the investigation performed, the root cause of the issue is identified to be software issue.It was found that the customer is still operating on software release 5.3.Data analysis shows that the customer is scanning regularly in the regions that are considered as no fly zones in software releases after 5.3.For several years, the software has included these no fly zones specifically to prevent the type of failures observed at this site.The modeling that we did on potential damage without the no fly zones predicts that the z terminal is the most critical and crack initiation is highly likely.(y-scanning leads to breakage of z axis terminal/busbar).Improved no fly zones have been implemented in later software versions effectively prevent these failure modes.The continued scanning with the old software can trigger the onset of the next failure.Any damage that has already occurred cannot be reversed.We therefore strongly recommended to the customer to upgrade the software immediately, not only on the affected system but also on other similar systems.The issue was resolved at site with an installation of new gradient coil and the system was handed back to the customer for use.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key23863917
Report Number3003768277-2025-015833
Device Sequence Number18658651
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public(01)00884838055339
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
3003768277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T
Device Catalogue Number781342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2024-PD-MR-023
Patient Sequence Number1
Patient SexUnknown